# SDR ASAA2019091330700

- Difficulty date: September 13, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 19,953 hours, 6,432 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED. RAN QRC OPERATED REMAINDER OF FLIGHT ON RIGHT FMC. GROUNDED - YES. PERFORMED FIM 34-61 TASK 801, LT FMC SHOWS MMR L&R GPS. PERFORMED FIM 34-61 TASK 834, PERFORMED MMR BITE TEST REF FIM 34-31 TASK 801. NO FAULT NOTED AT THIS TIME.
